JournalscmhVol. 79 , No. 2DOI 10.1007/s00014-003-0797-2

On the zero set of semi-invariants for tame quivers

  • Grzegorz Zwara

    Nicolaus Copernicus University, Torun, Poland
  • Christine Riedtmann

    Universität Bern, Switzerland
On the zero set of semi-invariants for tame quivers cover

Abstract

Let d be a prehomogeneous dimension vector for a finite tame quiver Q. We show that the common zeros of all non-constant semi-invariants for the variety of representations of Q with dimension vector NdN\cdot\mathbf d, under the product of the general linear groups at all vertices, is a complete intersection for N3N\geq 3.